Ataei Delshad, P., Lotfi, T.. (1401). Developing a Stable Method for Computing the Matrix Sign Function with Applications to Algebraic Riccati and Sylvester Equations. , 14(2), 227-237. doi: 10.30495/ijim.2022.19413
P. Ataei Delshad; T. Lotfi. "Developing a Stable Method for Computing the Matrix Sign Function with Applications to Algebraic Riccati and Sylvester Equations". , 14, 2, 1401, 227-237. doi: 10.30495/ijim.2022.19413
Ataei Delshad, P., Lotfi, T.. (1401). 'Developing a Stable Method for Computing the Matrix Sign Function with Applications to Algebraic Riccati and Sylvester Equations', , 14(2), pp. 227-237. doi: 10.30495/ijim.2022.19413
Ataei Delshad, P., Lotfi, T.. Developing a Stable Method for Computing the Matrix Sign Function with Applications to Algebraic Riccati and Sylvester Equations. , 1401; 14(2): 227-237. doi: 10.30495/ijim.2022.19413


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب